# SDR AU000829

- Difficulty date: September 6, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Faulty
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GROUND CALL HORN WIRE FAULTY.
